# SDR SWIA2020042750339

- Difficulty date: March 12, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 35,140 hours, 21,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF FS 280 POST AT RBL12 CRACKED ON THE TOP SIDE. (MARKED)   (C-CHECK) RO 4/23/2020   REPAIRED FS 280 POST RBL 12 REF CRJ 900 SRM
